# SDR CALA2016112500968

- Difficulty date: November 25, 2016
- Submitted: November 26, 2016
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 18,810 hours, 6,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT EMERGENCY LIGHT WON’T COME DURING TEST. T/S PROBLEM TO BAD BATTERY CHARGER IN OVERHEAD COMPARTMENT AFT OF COCKPIT DOOR STA 310 REF WD 33-51-21 P107 M2816.  REPLACED CHARGER 29-3351-3-0031 AND BATTERY PACK 29-3351-3-0013. LIGHT CHECK GOOD.
